# SDR TSAA9879655

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D107A1
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 404 - HNL-ITO - NR 2 ENGINE OIL FILTER BYPASS ILLUMINATED IN FLIGHT.  SHUTDOWN ENGINE PER QRH.  DECLARED EMERGENCY AND MADE UNEVENTFUL LANDING IN KAHALUI (OGG).  REMOVED AND REPLACED OIL FILTER SCREEN AND OIL PRESSURE BYPASS SWITCH.  LEAK CHECK AND POWER RUN CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
